# SDR WTAA970036

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 788
- System (JASC): 3442 · Weather Radar System
- Part: Radar Indicator
- Part number: 6225941001
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAT - WEATHER RADAR INOPERATIONAL REPORTED.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED WEATHER RADAR INDICATOR AND ANTENNA DRIVE FOR TROUBLESHOOTING.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  UPON BENCH CHECK DISCOVERED RADAR INDICATOR TO BE AT FAULT.  (M)
